MAUDE Adverse Event Report: MENTOR TEXAS PSI-TECIII ASPIRATOR 110V,STND; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS PSI-TECIII ASPIRATOR 110V,STND; SYSTEM, SUCTION, LIPOPLASTY
Model Number PT-ASP-III-110
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 110v psi-tec iii aspirator experienced backed up contents within the machine.Within minutes of turning on the aspirator, the liposuction fat had backed up into the tubing leading to the backup filter and invading the inside the base of the unit.The aspirator was then turned off and this part of the procedure stopped.The filled filter part of the aspirator was then removed from service, cleaned on the surface and sent to biomed for repair and internal cleaning.Another aspirator was brought in to finish the procedure.There was a 20-minute delay.No adverse event was reported.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: not applicable, manufacturer¿s reference number: (b)(4).

Brand Name
PSI-TECIII ASPIRATOR 110V,STND
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14946239
Report Number1645337-2022-07871
Device Sequence Number17699974
Product Code MUU
UDI-Device Identifier00081317023364
UDI-Public00081317023364
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPT-ASP-III-110
Device Catalogue NumberPT-ASP-III-110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown